Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Local solvability of left invariant differential operators on the Heisenberg group


Author: Linda Preiss Rothschild
Journal: Proc. Amer. Math. Soc. 74 (1979), 383-388
MSC: Primary 22E27; Secondary 35H05, 58G05
DOI: https://doi.org/10.1090/S0002-9939-1979-0524323-X
MathSciNet review: 524323
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Representation-theoretic criteria are given for the local solvability of left invariant differential operators homogeneous under dilations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E27, 35H05, 58G05

Retrieve articles in all journals with MSC: 22E27, 35H05, 58G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0524323-X
Keywords: Heisenberg group, local solvability, left invariant operator
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society